MAUDE Adverse Event Report: ICU MEDICAL, INC MEDFUSION 3000 CALIBRATION KIT; PUMP, INFUSION

ICU MEDICAL, INC MEDFUSION 3000 CALIBRATION KIT; PUMP, INFUSION
Catalog Number 3000CAL
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the calibration appeared to be off on the device.The force dial fdk-20 meter that is part of the 3000cal calibration kit is not working properly and is not accurate in its measurements.The unit is very hard to press and does not zero as it should.Issue has been present since receiving the unit.There was no patient involvement.
 
Additional Manufacturer Narrative
D4: updated.H3 and h6 codes: updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review with the manufacturing batch review could not be performed.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
MEDFUSION 3000 CALIBRATION KIT
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23465027
Report Number3012307300-2025-12053
Device Sequence Number8879721
Product Code FRN
UDI-Device Identifier10610586031823
UDI-Public(01)10610586031823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3000CAL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown